I was taking Lortab 10/5 6 times a day I started having dizziness, headaches, then panic attacks the last few days before I decided to stop this habit,4 days ago, the dr put me on these pills for my back problems , but of course this was not the original dosage. I went into detox one day cked my self out because I am the sole caregiver of my mother and she was going down hill and you know they do not let you use phones or anything in theses programs. They started me on Librium 25 mg every 3 hrs for the 1st day 25 mg every 4 hrs for the second day, 25 mg every 6 hrs for the 3rd day then 25 mg every for the 4th day. When I cked myself out I went to my family dr he gave me the librium I also asked for 10 mg in case 25mg were to strong for me. I have had 2 10 mg so far today and it is only the fourth day, and the reason I took these was because of the leg cramps. They also give you clonadine but my blood pressure is already low so this would be no good for me to take. I have been taking mag, potassium, folic acid, b1 which is Thyamine and tylanol for pain.
I am really having bad leg cramps below the knees and the tylanol is not helping at all so this is why I took the librium, I did not intend to take any librium at all today , but could not stand it, felt uneasy and such. I am having a problem with the mental part to, its almost like the same feeling when you quit smoking that you do not know what to do with your self, if anyone has any suggestions for this it would be appriciated. I did read that is you get l-tyrosine and b-6 and take them 1 hour before breakfast and take up to 2000 mg that it helps the receptors in your brain that the opiates I guess make "lazy" in your brain so you feel malaise. Is there any truth in this ? I took my first set of tyrosine and b6 today but only 500 mg of the tyrosine, i really felt no different, but I also do not want to get any jitters from this, I did read on one page if you took alot like 3000 mg it could do this.
Is there anyone that know how long these cramps will last in the legs, I have used heating pads, hot baths.
Legs can last several weeks, but they do get continually better. Bananas help too. Look in my journals for the Thomas recipe and the amino acid posts. Both have info on what to take and how much. Heed the warnings about anti-depressants. L-Tyrosine should be taken in the AM to early afternoon. Until you know what is does to you.
Welcome to the forum. Keep asking questions.
Thank you both for your comments, I take 10 meqs of klorcon for 7 years now, something to do with the electrical part of the heart, my whole family has this it depletes for no reason, I do not take diuretics at all. I am not on any anti depressents and do not want to be at all if I can avoid it. I am going to ck out your amino acid reports, The thomas recipe is the first thing I read about on here and thats why I went and got the l tyrosine and b6. I got the folic acid , thyamine, muti vitamin regimine from the hospital detox, I am just afraid to get the jitters from anything, I do not drink caffine for 10 years at all because it makes me to jittery and I have pvcs. I did not take the dosage of librium that was the hospitals protocal because i hate feeling drugged like that and I am afraid to take to much. Yesterday if I was in rehab they would have given me about 120 mg of that stuff well here at home I gave myself 45 mg all day which was not bad. Today it has been 20 and I did not take the first 10 till 3 pm. I have had no abdomen cramps no nausea no vomitting no runs, nothing, so I guess its just the mental part and the cramps for me. The menatl is the real thing im worried about to, but I will eat more bannannas. Tomorrow will be my 5 day so Im gonna have a good outlook on this, I just have a lot of stress with my mother whos almost died 6 times this last year and a mentally disabled brother which I see over and I mentally have to be there for them.
Thank you both again and where are the amino acid posted at??
Well today I did get out of the house for 4 hours doing a little shopping for my mom and walking more than I have in three days. So this did help I think,but the cramps in the legs were worse after the fact. Im just hoping I can keep this up and keep going mentally.
Thank you everyone for your response, I do appriciate it, I find it also hard to sleep even with the librium, Im wondering if the klonapin would be better to takethen the librium and then taper from that.
Hey congrat's on day 5. Things should start improving now. It could take up to 90 days to get completely back. Not trying to discourage. Just want you to know you have to be patient for energy and motivation to come back. You are doing great. I know how stressful it can be to take care of your mom. My mom lives with me also. Hang in there and keep going. Mary
Thank you Mary for the encouragement, Today is day five at 3pm , I took that l tyrosine this am about 5 am it was hard to go back to sleepafter I get up so I took 1/2 a klonopin. Now that I am up, I do feel somewhat better mind wise today. I just want to stay completly off the benzos if I can I am just trying to do things to keep the mind occuped thats not stressful. We do have up and coming things such as a concert and mardi gra at universal studios we use to go do these things alot, but its about summer here again. So I think things will get better im gonna go to the health food store today and get some more amino acids to help as well.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.